# SDR GTIA2014050501286

- Difficulty date: May 5, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 29,326 hours, 13,964 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASED ARRAY INSPECTION, CORROSION FOUND ON LT WING AT RIB-10. REMOVED CORROSION IAW 51-74-00.  FOUND TO BE OUT OF LIMITS IAW SRM 57-21-11.  PERFORMED REPAIR DOUBLER IAW RIR 572-58944 & TD 51-52-22045.  REPAIRED TO BE INSPECTED AT 27700FC/49600FH WITHIN INTERVALS OF 15000FC/15000FH.
